Bulletin of the American Mathematical Society

On the maximal ring of quotients of $C\left( X \right)$

Anthony W. Hager

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 72, Number 5 (1966), 850-852.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528324

Mathematical Reviews number (MathSciNet)
MR0198432

Zentralblatt MATH identifier
0156.43502

Citation

Hager, Anthony W. On the maximal ring of quotients of $C\left( X \right)$. Bull. Amer. Math. Soc. 72 (1966), no. 5, 850--852. https://projecteuclid.org/euclid.bams/1183528324


Export citation

References

  • 1. N. J. Fine, L. Gillman and J. Lambek, Rings of quotients of rings of functions, McGill University Press, Montreal, 1966.
  • 2. J. Fortin, Ph.D. Thesis, McGill University, Montreal, 1964.
  • 3. L. Gillman and M. Jerison, Rings of continuous functions. Van Nostrand, New York, 1960.
  • 4. R. E. Johnson, The extended centralizer of a ring over a module, Proc. Amer. Math. Soc. 2 (1951), 891-895.
  • 5. Y. Utumi, On quotient rings, Osaka Math. J. 8 (1956), 1-18.